Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Stringy things in stool, get exhausted on trying to eat, have severe allergies, got off gluten. Cause and remedy?

For the past couple of years or more, I have had stringy things, some long, some short, some white and some dark come out of my stools , usually at the beginning (whether I do an enema or not) when I go #2. I know this is not normal. I have had some blood tests and also an accupuncturist tell me I have a parasite. Could this be something related to it? First off, I have had constipation my whole life. Secondly, now I have severe allergies, hives and all. I am now gluten free. I think this is definitely all related. I am exhausted from trying to eat anything. I usually need Zyrtec D. This is not a fun life. I don t want to be on prescription meds for the rest of my life. I have seen my mom do this and it has destroyed her life. What do you think this is and what do you think would be the solution?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
GLUTEN ALLERGY AND FOOD ALLERGIES ARE TWO DIFFERENT THINGS
THE MEDICINE YOU ARE TAKING IS BANNED DRUG
YOU GET BLOOD SERUM TESTED FOR SPECIFIC ANMTIBODIES FOR MILK WHEAT POTATO AND RICE
AFTER GETTING RESULTS I CAN GUIDE YOU TO GO FOR LOW DOSE SUBLINGUAL IMMUNOTHERAPY WHICH IS PERMANENT CURE FOR ALL YOUR SYMPTOMPS
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor